# SDR CA150910006

- Difficulty date: September 9, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Agusta A109S
- Aircraft time: 511 hours
- Engine: Pwc PW207C
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Fractured
- Location: Nr 2 Engine
- Part time: 501 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) ON SHUTDOWN CREW NOTICED VIBRATION AND I HIGH PITCH SOUND COMING FROM THE RT NR 2 ENGINE.  MAINTENANCE INSPECTED THE AREA AND FOUND THAT 1 OF THE TURBINE BLADES FROM THE POWER SECTION HAD FRACTURED ROUGHLY .7500 PERCENT OF THE WAY UP THE BLADE, AND WAS EJECTED OUT THROUGH THE EXHAUST NOZZLE.  NO OTHER DAMAGE WAS FOUND.  ENGINE IS BEING REMOVED AND SENT BACK TO THE MFG FOR ANALYSIS.
